# SDR SWIA201743823

- Difficulty date: September 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 35,042 hours, 32,417 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HALF HAS GOUGED.  REMOVED AND INSTALLED A NEW DOOR HINGE IAW SRM.
